Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a growing discoloured patch of skin on breasts?

Answered by
Dr.
Dr. Gaurav Katiyar

General & Family Physician

Practicing since :2008

Answered : 642 Questions

default
Posted on Tue, 17 Mar 2015 in Skin Hair and Nails
Question: Approximately 2 years ago I started noticing a patch of discoloration growing in between my breasts. I tried scrubbing it off, but it instead worsened over time. It is now starkly noticeable to the naked eye. The patch is darker in color (brown), and looks dry. I eventually went to my family doctor, who stated that the discoloration could be due to sweat. She prescribed a compound of Dermaflex, Salycylic, and Lactic. I have been using this cream consistently for 6 months, and while the pigmentation has decreased, my skin is by no means back to its usual state. While this cream has been somewhat useful, I doubt it will could be all that purposeful. I am looking for other options to salvage my skin and get it back to the way it used to be. I would like to get rid of the patch completely.
doctor
Answered by Dr. Gaurav Katiyar 24 hours later
Brief Answer:
need evaluation

Detailed Answer:
Hi,

I have gone through your query and picture of the lesion.
These dark patches are common at the particular site and are usually due to fungal infection. But I assume that your doctor may have ruled out the infection, she has prescribed you the mentioned compounds.
I don't see any use of using Dermaflex (lidocaine). It is a topical Anesthetics and helps in reducing the pain or burning sensations only. Other two will reduced the pigmentation slowly but has their own side effects on prolonged exposure like dry skin or damage to underline tissue.

If there is no underlying infection, Dermaflex HC can be used. But to rule out any other cause, you should consult a local dermatologist for clinical examination and treatment accordingly.


Hope I have answered you. You can close the discussion and rate the answer, if you don't have further query.

Wish you good health
Regards
Dr. Gaurav Katiyar
For further queries you can contact me directly on http://bit.ly/DrGaurav
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Dry skin

doctor1 MD

About 5 weeks ago my husband came home and started scratching all over his body. Then about a week later I started to have the same problem. We...

doctor1 MD

I developed a rush on my penis Can you recommend a cream that would be affective for that?

doctor1 MD

hello doctor, which soap is best in the market to maintain rich skin tone and get a satisfactory refreshing feeling?

doctor1 MD

My pcp checked me for hernia last week then referred me to a surgeon. I had hernia surgery 2yrs ago, where the surgeon used mesh to repair the...

doctor1 MD

For the past 2 plus years I have had a flat red rash that starts on my neck and works it s way around the whole of my neck. It becomes hot, sore,...